Isoperimetric inequalities & volume comparison theorems on cr manifolds

Sagun Chanillo, Paul Chien-Ping Yang

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

In this article we study the Jacobi equation associated with the geodesics in a pseudo-hermitian manifold wish vanishing Webster torsion. We develop integral geometric formula generalizing the well known Santalo formula in Riemannian geometry. As applications we obtain volume comparison results under suitable curvature assumptions as well as isoperimetric inequalities for domains in such manifolds.

Original languageEnglish (US)
Pages (from-to)279-307
Number of pages29
JournalAnnali della Scuola Normale - Classe di Scienze
Volume8
Issue number2
StatePublished - Oct 22 2009

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Isoperimetric inequalities & volume comparison theorems on cr manifolds'. Together they form a unique fingerprint.

Cite this